Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Spotting, white discharge, irregular periods post intake birth control pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   im having slight spoting of blood and it smells weird and this thick clear stuff.
Doctor :   Hi
Doctor :   Dr XXX here
User :   hello
Doctor :   Your age?
User :   18
Doctor :   Are your mensus regular
User :   yes but been wierd latley
Doctor :   Ok
Doctor :   In that case are you on any meds
User :   birth control a month ago went to the doctor and got on birth control
Doctor :   OK
Doctor :   Then its possibly due to the pills
Doctor :   They do tend to cause hormonal imbalance
Doctor :   That what is causing a irregular scanty bleeds
User :   i got a birth control shot
Doctor :   You are welcome
Doctor :   Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor